MAUDE Adverse Event Report: BECTON DICKINSON MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MZ9283
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In this mdr, bd franklin lakes, nj has been listed in sections d.3.And g.1.As the manufacturing site is unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported by customer that bd extension sets cracking.
 
Additional Manufacturer Narrative
Correction: see d tab.G.4.510k: k140831.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24617534
Report Number2243072-2026-00210
Device Sequence Number15849424
Product Code FPA
UDI-Device Identifier10885403230660
UDI-Public(01)10885403230660
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ9283
Device Lot Number25039189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown